# SDR ASOA201708081823

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Bs 677-712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT TRACK SEGMENT FROM BS 677 TO 712 IS CORRODED OUT OF LIMITS.   INSTALLED A NEW LT SIDEWALL SEAT TRACK  IAW AMM 53-00-49-400-801-A17.
